# SDR ASOA20141120093

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 39,253 hours, 29,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Faulty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY FLOOR LIGHTS WERE INOPERATIVE AT ROWS 3-18. MAINTENANCE INSPECTED AND REPLACED THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECKS WERE GOOD.
